International Journal of Mathematics and Mathematical Sciences
New Leray-Schauder alternatives are presented for Mönch-type maps defined between Fréchet spaces. The proof relies on viewing a Fréchet space as the projective limit of a sequence of Banach spaces.
Ravi P. Agarwal, Jewgeni H. Dshalalow, and Donal O'Regan. (2005) Fixed point theory for Mönch-type maps defined on closed subsets of Fréchet spaces: the projective limit approach. International Journal of Mathematics and Mathematical Sciences, 2005(17), 2775-2782.